# SDR UPS96220750

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1183-1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION AND DISBOND ON FUSELAGE SKIN AND DOUBLER BS 1183 TO 1080 BETWEEN S20R AND 26R.  SKIN PANEL DERIVETED IAW SRM 51-30-02.  SKIN PANEL AND DOUBLER INSPECTED USING LFEC IAW B727 NDT MANUAL, PART 6 51-00-00 FIG 5, MATERIAL LOSS OF 10 TO 30 PERCENT INDICATED ALONG LENGTH INSPECTED.  DOUBLER FOUND TO BE BOTH CORRODED AND DISBONDED SKIN PANEL REPAIRED IAW SRS EO 96-30-13.
